# SDR SWI2024F00586

- Difficulty date: May 17, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 47,516 hours, 31,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRANCE STORAGE STRUCTURE MOUNT BOLT FITTING AFT OUTBOARD CORROSION (MARKED)     (C-CHECK RO 7/17/2024)    REMOVED AND REPLACED ENTRANCE STORAGE STRUCTURE MOUNT BOLT FITTING AFT OUTBOARD WITH NEW REF. CRJ 700 SRM 51-42-21-001-001-A01 REVISION 38 DATED JUL 25/2020,DWG SH670-32120 REV. D. COMPLIED WIT SKYWEST M-337 FORM AND SKYWEST TASK CARD 51-900-1002-SKY.
